Tohoku Mathematical Journal

Harmonic maps of nonorientable surfaces to four-dimensional manifolds

Tōru Ishihara

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 45, Number 1 (1993), 1-12.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58E20: Harmonic maps [See also 53C43], etc.


Ishihara, Tōru. Harmonic maps of nonorientable surfaces to four-dimensional manifolds. Tohoku Math. J. (2) 45 (1993), no. 1, 1--12. doi:10.2748/tmj/1178225951.

Export citation


  • [AHS] M. F. ATIYAH, N. J. HITHIN AND I. M. SINGER, Self-duality in four-dimensional Riemannian geometry, Proc.'Roy. Soc. London. Ser. A 362 (1978), 425-461.
  • [B] R. L. BRYANT, Conformal and minimal immersions of compact surfaces into the 4-sphere, J. Differential Geom. 17 (1982), 455^73.
  • [EeLl] J. EELLS AND L. LEMAIRE, A report on harmonic maps, Bull. London Math. Soc.10 (1978), 1-68
  • [EeL2] J. EELLS AND L. LEMAIRE, On the construction of harmonic and holomorphic maps between surfaces, Math. Ann. 252 (1980), 27-52.
  • [EeL3] J. EELLS AND L. LEMAIRE, Another report on harmonic maps, Bull. London Math. Soc. 20 (1988), 385-524.
  • [EeS] J. EELLS AND S. SALAMON, Twistorial construction of harmonic maps of surfaces into Four manifolds, Ann. Scuola Norm. Sup. Pisa (4) 12 (1985), 589-640.
  • [EeW] J. EELLS AND J. C. WOOD, Harmonic maps from surfaces to complex projective spaces, Adv. i Math. 49 (1983), 217-263.
  • [Eg] N. EJIRI, Equivariant minimal immersions of S2 into S2m(l), Trans. Amer. Math. Soc. 297 (1986), 105-124.
  • [11] T. ISHIHARA, Complete Mobius strips minimallyimmersed in R3, Proc. Amer. Math. Soc. 107(1989), 803-806.
  • [12] T. ISHIHARA, Complete non-orientable minimal surfaces, Trans. Amer. Math. Soc., to appear
  • [M] W. MEEKS, The classification of complete minimal surfaces in R3 with total curvature greater tha -8, Duke Math. J. 48 (1981), 523-535.
  • [O] M. E. OLIVIRA, Some new examples of nonorientable minimal surfaces, Proc. Amer. Math. Soc. 9 (1986), 629-635.
  • [S] S. SALAMON, Topics in four-dimensional Riemannian geometry, Geometry Seminar Luigi Bianchi, Lecture Notes in Mathematics 1022, Springer-Verlag, Berlin, Heidelberg, New York and Tokyo, 1983.
  • [Sp] G. SPRINGER, Introduction to Riemann surfaces, Addison-Wesley, Reading and Massachusetts, 1957.
  • [Y] K. YANG, Complete and compact minimal surfaces, Kluwer Academic Publlishers, Dordrecht, Boston and London, 1989.